# SDR IPXA2019102328183

- Difficulty date: October 15, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E STRINGER IS CRACKED AT STA. XOS 667.REPAIRED CRACKED LT WING FIXED L/E STRINGER AT STA. XOS 667 IAW MD-11 SRM 57-40-03, REPAIR 2, FIGURE 202. (MAJOR)
